# SDR DALA2019080874666

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N312US
- Make and model: Airbus A320-211
- Aircraft serial: 152
- Aircraft time: 86,218 hours, 39,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Out Of Limits
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK +Y1292 FROM FR47 TO FR64 PREVIOUSLY REWORKED AREA A ND EVALUATED WITH CARD 2500-2032-DE WAS FOUND OUT OF LIMITS, REPLACED SEAT TRACK +Y1292 FROM FR47 TO FR64 ASPER A320 SRM 51- 72-11 AND DWG 534720000
